CaltechAUTHORS
  A Caltech Library Service

A dual-polarized slot antenna for millimeter waves

Chattopadhyay, Goutam and Zmuidzinas, Jonas (1998) A dual-polarized slot antenna for millimeter waves. IEEE Transactions on Antennas and Propagation, 46 (5). pp. 736-737. ISSN 0018-926X. http://resolver.caltech.edu/CaltechAUTHORS:CHAieeetap98

[img]
Preview
PDF
See Usage Policy.

104Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:CHAieeetap98

Abstract

We describe a new dual-polarized slot antenna to be used with quad-optical devices such as superconductor-insulator-superconductor (SIS) mixers at millimeter and submillimeter wavelengths. The radiation and impedance characteristics of the antenna were obtained from a moment-method calculation. The antenna has an excellent radiation pattern, a low impedance, wide bandwidth, and low cross polarization.


Item Type:Article
Additional Information:© Copyright 1998 IEEE. Reprinted with permission Manuscript received August 26, 1997; revised November 10, 1997.
Subject Keywords:Slot antennas
Record Number:CaltechAUTHORS:CHAieeetap98
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:CHAieeetap98
Alternative URL:http://dx.doi.org/10.1109/8.668920
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:3294
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:25 May 2006
Last Modified:26 Dec 2012 08:53

Repository Staff Only: item control page